# SDR 99FDEA00415

- Difficulty date: October 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: X4929147
- Condition: Cracked
- Location: Bs 635
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK UPPER FUSELAGE SEAT TRACK CRACK AT BS 635, X=27.5 RT , BS 635, X-8.5 RT - 135, BS 635, X=47.5 LT-136.  *S/D* CARRIED OUT REPAIR IN ACCORD WITH SRM 53-70-00 FIG 1 VOL 1.
